Ohio, 2013Damaging Winds and Strong Wind in Ohio, October 31, 2013
October 31, 2013 · NWS CLE · 10 events in 5 counties and zones
A strong cold front moved across the region during the late evening hours of October 31st. A line of strong to severe thunderstorms developed in advance of the front and caused some damage.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $440,000
- Crop damage
- None recorded
- Events
- 10
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong cold front moved across the region during the late evening hours of October 31st. A line of strong to severe thunderstorms developed in advance of the front and caused some damage. Over two dozen reports of damaging winds were reported. The Tiffin area of Seneca County was especially hard hit.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before the first event at Oct 31, 8:28 PM EST, 32 minutes earlier.
Area forecast discussion, Oct 31, 8:28 PM EST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
928 PM EDT THU OCT 31 2013
.SYNOPSIS...
LOW PRESSURE OVER LOWER MICHIGAN WILL DEEPEN IT TRACKS INTO
ONTARIO OVERNIGHT. THIS SYSTEM WILL PULL A STRONG COLD FRONT EAST
ACROSS THE AREA LATER TONIGHT. A SECONDARY COLD FRONT WILL MOVE
ACROSS THE EASTERN GREAT LAKES EARLY SATURDAY.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
THE BRIEF LULL IN THE SHOWERS IS FILLING BACK IN AGAIN AS STRONG
UPWARD MOTION CONTINUES TO PRECEDE THE COLD FRONT AND TROUGH
ALOFT. THE DEEP LAYER OF MOISTURE...DTX AND ILN SOUNDINGS ARE
SATURATED TO 500 MB...CONTINUES TO PRODUCE SHOWERS AND IS INHIBITING
THE FULL MIXING OF THE WIND TO THE SURFACE. THE CLE VWP SHOWING 60
KNOTS AT 3K AND ILN SHOWING 70 KNOTS AT 3K. IT SEEMS THE COLD
FRONT WILL BE THE ONLY MECHANISM TO POTENTIALLY MIX DOWN THE WIND
ALL OF THE WAY TO THE SURFACE. TSTORM DEVELOPMENT THIS EVENING HAS BEEN
CONFINED TO THE OHIO VALLEY AND SOUTH...THE ONLY AREAS SHOWING ANY
SURFACE BASED CAPE. IF WE HAVE THUNDER THIS FAR NORTH IT WILL
PROBABLY BE BASED ON ELEVATED CAPE. THE FRONT SHOULD PASS THROUGH
TOLEDO SHORTLY AFTER MIDNIGHT...CLEVELAND ABOUT 230 AM AND NW
PENNSYLVANIA 4-430 AM.
TEMPS WILL RISE INTO THE LOWER...PERHAPS THE MID 60S AHEAD OF THE
FRONT. THEN DROP BACK INTO THE 50S AFTER FROPA...PROBABLY SOME
UPPER 40S FOR NW OHIO BY DAYBREAK.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY NIGHT/...
PRECIPITATION WILL BE JUST ABOUT EAST OF THE AREA BY 12Z WITH A FAIR
AMOUNT OF SUBSIDENCE AND CLEARING SKIES. WINDS WILL REMAIN GUSTY FOR
A FEW HOURS WITH GUSTS TO 35 MPH POSSIBLE. WE WILL ESPECIALLY NEED
TO WATCH WINDS ALONG THE LAKE SHORE IN CUYAHOGA AND LAKE COUNTIES
AND WIND ADVISORY MAY NEED TO BE EXTENDED IF WINDS STAY UP.
STATOCU WILL FILL BACK IN DURING THE AFTERNOON.
ANOTHER TROUGH WILL MOVE ACROSS THE LAKE ON FRIDAY NIGHT AND PULL A
SECONDARY COLD FRONT ACROSS THE AREA ON SATURDAY. SCATTERED SHOWERS
WILL DEVELOP...WITH GREATER COVERAGE DOWNWIND OF LAKE ERIE IN NE
OH/NW PA. DRIER AIR WILL START TO ARRIVE BY SUNDAY AS THE RIDGE
BUILDS ALOFT. LOW LEVEL FLOW WILL REMAIN OUT OF THE NORTH AND
LIMIT HIGHS TO THE 40S ON SUNDAY.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
HIGH PRESSURE WILL BE OFF THE NEW ENGLAND COAST BY MONDAY AS THE
NEXT STRONG SYSTEM BEGINS TO TAKE SHAPE ACROSS THE PLAINS. THIS
STORM SYSTEM WILL TAKE ITS TIME MOVING EASTWARD ALLOWING THE REGION
TO WARM INTO WEDNESDAY. MOST LOCATIONS ON WEDNESDAY WILL BE INTO THE
60S. RAIN CHANCES LOOK LIKE THEY MAY INCREASE LATE TUESDAY NIGHT
ACROSS THE WEST BUT THE BETTER CHANCES LOOK TO BE WEDNESDAY INTO
THURSDAY.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
COLD FRONT CURRENTLY IN THE VICINITY OF CHICAGO AND MOVING EAST.
RAIN SHOWERS AHEAD OF THE FRONT WILL RESTRICT VISIBILITY AT TIMES
AT ALL TERMINALS...HOWEVER BREAKS IN THE SHOWERS ARE BECOMING MORE
APPARENT OVER THE PAST FEW HOURS. FRONTAL PASSAGE WILL BEGIN IN TOLEDO
AROUND 04Z AND THEN MOVE EAST ACROSS THE FORECAST AREA...REACHING
ERIE BY 07Z. SO FAR THIS EVENING ALL SITES HAVE EXPERIENCED GUSTS
AROUND 30 KNOTS. THE WIND WILL REMAIN GUSTY THROUGH MOST OF THE
OVERNIGHT AND THROUGHOUT THE FIRST HALF OF THE DAY TOMORROW. MVFR
CEILINGS WILL PERSIST AHEAD AND BEHIND THE FRONT. MINIMAL VFR
CEILINGS RETURN AROUND DAYBREAK TOMORROW AT ALL TERMINALS.
OUTLOOK...MVFR CEILINGS LIKELY FRIDAY NIGHT AND SATURDAY.
&&
.MARINE...
SOUTHERLY WINDS WILL INCREASE THROUGH THE EVENING...ESPECIALLY AFTER
00Z ACROSS THE WEST AS A COLD FRONT MOVES CLOSER TO LAKE ERIE. AS
THE COLD FRONT MOVES EASTWARD ACROSS THE LAKE OVERNIGHT WINDS WILL
SHIFT TO THE SOUTHWEST AND INCREASE SIGNIFICANTLY. WE HAVE DELAYED
THE ONSET OF THE GALE WARNING BY A COUPLE HOURS WITH IT STARTING AT
00Z ACROSS THE WEST AND 02Z ACROSS THE EAST. AS THE COLD ADVECTION
ARRIVES OVERNIGHT THE WINDS WILL INCREASE TO 40 TO MAYBE 45 KNOTS.
THIS STRONG GALE WILL NOT DECREASE ACROSS THE EAST UNTIL FRIDAY
AFTERNOON. SINCE WE ARE EXPECTING THE STRONG GALES THE WATER LEVELS
ACROSS THE WESTERN BASIN WILL DECREASE. AT THIS POINT IT APPEARS WE
WILL DROP TO 3 TO 4 FEET BELOW CRITICAL LEVELS. HAVE ENDED THE LOW
WATER ADVISORY WITH THE GALE FRIDAY AFTERNOON.
ANOTHER TROUGH WILL CROSS LAKE ERIE ON SATURDAY WITH WINDS
INCREASING OUT OF THE NW. WE ARE CERTAIN THAT SMALL CRAFT CONDITIONS
WILL PERSIST FROM FRIDAY NIGHT INTO SATURDAY NIGHT. CALMER
CONDITIONS SHOULD RETURN BY SUNDAY AFTERNOON. SOUTHERLY WINDS WILL
INCREASE ON MONDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 6 AM EDT FRIDAY FOR OHZ003-006>012-017>019-
027>030-036-037-047.
WIND ADVISORY UNTIL 6 AM EDT FRIDAY FOR OHZ013-014-020>023-
031>033-038.
WIND ADVISORY UNTIL 4 PM EDT FRIDAY FOR OHZ089.
PA...WIND ADVISORY UNTIL 6 AM EDT FRIDAY FOR PAZ002-003.
WIND ADVISORY UNTIL 4 PM EDT FRIDAY FOR PAZ001.
MARINE...GALE WARNING UNTIL 5 PM EDT FRIDAY FOR LEZ061-146>149-166>169.
LOW WATER ADVISORY UNTIL 5 PM EDT FRIDAY FOR LEZ142>144-
162>164.
GALE WARNING UNTIL 10 AM EDT FRIDAY FOR LEZ142>145-162>165.
&&
SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK
SHORT TERM...KEC
LONG TERM...MULLEN
AVIATION...MAYERS
MARINE...MULLENHazardous weather outlook, Oct 31, 3:27 PM EST, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
427 PM EDT THU OCT 31 2013
OHZ003-006>012-017>019-027>030-036-037-047-012030-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-HANCOCK-
SENECA-HURON-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
427 PM EDT THU OCT 31 2013
...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
THERE IS A SLIGHT CHANCE FOR SEVERE WINDS ALONG THE COLD FRONTAL
PASSAGE TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS.
KEEP IN MIND...STRONG WIND GUSTS COULD POSSIBLY BE ASSOCIATED WITH
SHOWERS AND NO THUNDER IS HEARD.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
GUSTY WINDS UP TO 40 MPH MAY OCCUR FRIDAY MORNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.
OHZ013-014-020>023-031>033-038-PAZ002-003-012030-
GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WAYNE-STARK-
MAHONING-HOLMES-SOUTHERN ERIE-CRAWFORD PA-
427 PM EDT THU OCT 31 2013
...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 AM EDT
FRIDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
THERE IS A SLIGHT CHANCE FOR SEVERE WINDS ALONG THE COLD FRONTAL
PASSAGE TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS.
KEEP IN MIND...STRONG WIND GUSTS COULD POSSIBLY BE ASSOCIATED WITH
SHOWERS AND NO THUNDER IS HEARD.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
GUSTY WINDS UP TO 35 MPH MAY OCCUR FRIDAY MORNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.
OHZ089-PAZ001-012030-
ASHTABULA LAKESHORE-NORTHERN ERIE-
427 PM EDT THU OCT 31 2013
...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EDT
FRIDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
THERE IS A SLIGHT CHANCE FOR SEVERE WINDS ALONG THE COLD FRONTAL
PASSAGE TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS.
KEEP IN MIND...STRONG WIND GUSTS COULD POSSIBLY BE ASSOCIATED
WITH SHOWERS AND NO THUNDER IS HEARD.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
GUSTY WINDS UP TO 45 MPH MAY CONTINUE ON FRIDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.
LEZ142>144-162>164-012030-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
427 PM EDT THU OCT 31 2013
...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT
FRIDAY...
...LOW WATER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM EDT
FRIDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
LOW WATER ADVISORY.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
LOW WATER ADVISORY.
BECAUSE OF THE STRONG WINDS...LOW WATER IS POSSIBLE ON THE WESTERN
END OF LAKE ERIE LATE TONIGHT AND FRIDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
LEZ061-146>149-166>169-012030-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
427 PM EDT THU OCT 31 2013
...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 5 PM EDT
FRIDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
LEZ145-165-012030-
VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
427 PM EDT THU OCT 31 2013
...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT
FRIDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
BECAUSE OF THE STRONG WINDS...LOW WATER IS POSSIBLE ON THE WESTERN
END OF LAKE ERIE LATE TONIGHT AND FRIDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
Strong Wind, Ashtabula
- When
- October 31, 9:00 PM EST
- Where
- Ashtabula forecast zone
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 41.896, -80.759 (the zone’s center; the record gives no point)
Gusty winds downed a tree west of Orwell.
Thunderstorm Wind, Seneca
- When
- October 31, 11:15 PM EST
- Where
- Seneca County, New Riegel
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 41.050, -83.320
Thunderstorm winds downed a tree.
Thunderstorm Wind, Seneca
- When
- October 31, 11:15 PM EST
- Where
- Seneca County, 3.19 mi NNW of New Riegel to 2.43 mi NW of Ink
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $250,000
- Reported by
- Trained Spotter
- Coordinates
- 41.090, -83.350
Thunderstorm wind gusts estimated to be as least 60 mph caused considerable damage in and around Tiffin. A mobile home was knocked off of its foundation west of Tiffin and barn was heavily damaged east of the city. At least 10 utility poles were toppled on the south side of Tiffin causing widespread power outages. Dozens of trees and large limbs were downed.
Thunderstorm Wind, Crawford
- When
- October 31, 11:25 PM EST
- Where
- Crawford County, Bucyrus
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 40.800, -82.980
Thunderstorm winds downed toppled a large tree and some limbs. A home was damaged by the fallen tree.
Thunderstorm Wind, Marion
- When
- October 31, 11:25 PM EST
- Where
- Marion County, Marion
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Law Enforcement
- Coordinates
- 40.580, -83.130
Thunderstorm winds downed at least four trees in Marion.
Thunderstorm Wind, Marion
- When
- October 31, 11:26 PM EST
- Where
- Marion County, Marion
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- ASOS
- Coordinates
- 40.580, -83.130
An automated sensor at the Marion Airport measured a 58 mph thunderstorm wind gust.
Thunderstorm Wind, Crawford
- When
- October 31, 11:30 PM EST
- Where
- Crawford County, Crestline
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 40.780, -82.730
Thunderstorm winds downed a tree that fell and blocked a road.
Thunderstorm Wind, Crawford
- When
- October 31, 11:30 PM EST
- Where
- Crawford County, New Washington
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 40.970, -82.850
Thunderstorms wind knocked a tree down on a road.
Thunderstorm Wind, Richland
- When
- October 31, 11:45 PM EST to 11:50 PM EST
- Where
- Richland County, Shelby
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $150,000
- Reported by
- Trained Spotter
- Coordinates
- 40.880, -82.650
Thunderstorm winds gusts of at least 60 mph downed many trees and caused scattered power outages. Some homes sustained roof damage and at least two utility poles were snapped.
Thunderstorm Wind, Richland
- When
- October 31, 11:50 PM EST
- Where
- Richland County, Lexington
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Trained Spotter
- Coordinates
- 40.670, -82.580
Thunderstorm winds downed several trees.
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds and High Wind in Tennessee, October 31, 20131 death · $227,000 · 57 kt wind · 38 events
- Tornadoes and Damaging Winds in Ohio, October 31, 20139 injured · $2.6 million · EF1 · 31 events
- Damaging Winds and Strong Wind in Kentucky, October 31, 20131 death · 1 injured · $86,000 · 52 kt wind · 17 events
- Tornadoes and Damaging Winds in Missouri, October 31, 2013$1.8 million · EF2 · 12 events
- Tornadoes and Damaging Winds in Kentucky, October 31, 2013$754,000 · EF1 · 16 events
- Tornadoes and Flash Flood in Louisiana, October 31, 2013$454,000 · EF1 · 12 events
- Tornado and Damaging Wind in Arkansas, October 31, 2013$560,000 · EF1 · 2 events
- Tornadoes and Hail in Illinois, October 31, 2013$290,000 · EF1 · 10 events
- Damaging Winds in Indiana, October 31, 2013$85,000 · 65 kt wind · 21 events
- Flash Flood and Damaging Winds in Mississippi, October 31, 2013$160,000 · 55 kt wind · 4 events
- Flash Flooding in Louisiana, October 31, 2013$135,000 · 6 events
- Flash Flooding and Damaging Winds in Louisiana, October 31, 2013$117,000 · 53 kt wind · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 484094, 484092, 484093, 484096, 484099, 484098, 484095, 484097, 484091, 484090.